| Model Number |
MMT-722LNAB |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had unexpected restart alarm.Customer was advised that this can cause blood glucose to run high due to not having accurate amount of insulin to cover carbohydrates.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.